# SDR CA990630060

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CARGO DOOR CAME ON IN-FLIGHT.   ADJUSTED DOOR CLOSE SWITCH TESTED OK.  SAME SNAG AT 7 PSI, ADJUSTED LOCK ROD SWITCHES, WIRING INSPECTED, SYSTEM TESTED OK.
